Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Persistence of form and the value group of reducible cubics
HTML articles powered by AMS MathViewer

by P. D. T. A. Elliott PDF
Trans. Amer. Math. Soc. 299 (1987), 133-143 Request permission

Abstract:

It is proved that the values of $x({x^2} + c)$, $c \ne 0$, at positive integers, multiplicatively generate the positive rationals. Analogs in rational function fields are obtained.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 11N60, 11D85, 11K65
  • Retrieve articles in all journals with MSC: 11N60, 11D85, 11K65
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 133-143
  • MSC: Primary 11N60; Secondary 11D85, 11K65
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869403-3
  • MathSciNet review: 869403